# SDR MK1Y20211126002

- Difficulty date: November 26, 2021
- Submitted: November 26, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N31KJ
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 65,117 hours, 12,638 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND CORROSION ON HORIZONTAL STABILIZER CENTER SECTION, UPPER SKIN, STR 3, LBL 11.0
